Advertisement

Applied Mathematics and Mechanics

, Volume 5, Issue 6, pp 1769–1776 | Cite as

The linear approximation of the line continuous distribution method of singularities in creeping motion

  • Wu Wang-Yi
  • He Qing
Article
  • 14 Downloads

Abstract

The linear approximation of the line continuous distribution method of singularities is proposed to treat the creeping motion of the arbitrary prolate axisymmetrical body. The analytic expressions in closed form for the flow field are obtained. The numerical results for the proiate spheroid and Cassini oval demonstrate that the convergence and the accuracy of the proposen method are better that the constant density approximation. Furthermore, it can be applied to greater slender ratio. In this paper the example is yielded to show that the linear approximation of the singularities for the density on the partitioned segments can be utilized to consider the creeping motion of the arhitrary pointed prolate axisymmetrical body.

Keywords

Mathematical Modeling Flow Field Closed Form Industrial Mathematic Linear Approximation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    Gluckman, M.J., S. Weinbaum and R. Pfeffer, J. Fluid Mech., vol. 55, part 4 (1972), 677–709.Google Scholar
  2. (2).
    Youngren, G.K. and A. Acrivos, J. Fluid Mech., Vol. 69, Part 2 (1975), 377–403.Google Scholar
  3. (3).
    Wu Wang-yi, Scientia Sinica, Series A, 2 (1982). (in Chinese)Google Scholar
  4. (4).
    Weinbaum, S., Lectures on Mathematics in the Life Sciences, Vol. 114. (1980).Google Scholar

Copyright information

© HUST Press 1984

Authors and Affiliations

  • Wu Wang-Yi
    • 1
  • He Qing
    • 1
  1. 1.Department of MechanicsPeking UniversityBeijing

Personalised recommendations